ICC   25427
INSTITUTO DE INVESTIGACION EN CIENCIAS DE LA COMPUTACION
Unidad Ejecutora - UE
artículos
Título:
Generalized entropies in quantum and classical statistical theories
Autor/es:
PORTESI, M.; BOSYK, G. M.; HOLIK, F.; BELLOMO, G.; LAMBERTI, P. W.; ZOZOR, S.
Revista:
EUROPEAN PHYSICAL JOURNAL-SPECIAL TOPICS
Editorial:
EDP SCIENCES S A
Referencias:
Lugar: Paris; Año: 2018 vol. 227 p. 335 - 344
ISSN:
1951-6355
Resumen:
We study a version of the generalized (h, φ)-entropies, introduced by SalicrĂș et al. [M. SalicrĂș et al., Commun. Stat. Theory Method. 22, 2015 (1993)], for a wide family of probabilistic models that includes quantum and classical statistical theories as particular cases. We extend previous works by exploring how to define (h, φ)-entropies in infinite dimensional models.